| Model Number |
9-ITV09F45/80 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/28/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on (b)(6) 2025, a 9f amplatzer torqvue delivery system was selected for use.During use, after patient contact, "when evacuating air from the occluder and the delivery sheath, it was discovered that the extension tube connecting 2-way stopcock of the delivery system had cracked and was leaking fluid"; the system was reportedly leaking saline in a continuous drip."the extension catheter was replaced by the physician, and the procedure was successfully completed." the patient was reported to be in healthy condition.
Additional Manufacturer Narrative
An event of a fluid leak on the y-connector extension tube was reported.A returned device analysis could not be performed as the device was not returned to abbott.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all defined manufacturing specifications.There were no complaints associated with any other devices from the lot.The event appears to be related to a potential product quality issue; the issue is being addressed per internal operating procedures.Abbott will continue to trend the performance of these devices.The investigation determined that the cracking observed in the female luer component of the amplatzer delivery system was due to excessive manual assembly force applied during manufacturing.This force introduced residual stress into the plastic material, which over time and under elevated temperatures led to delayed cracking.
Event or Problem Description
N/a.